Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The “fundamental theorem of algebra” for quaternions


Authors: Samuel Eilenberg and Ivan Niven
Journal: Bull. Amer. Math. Soc. 50 (1944), 246-248
MathSciNet review: 0009588
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1944-08125-1
PII: S 0002-9904(1944)08125-1